Seen my GP today: I know this is in the wrong... - AF Association

AF Association
19,783 members24,158 posts

Seen my GP today

Trinanog
Trinanog

I know this is in the wrong chat as I do not have AF. But some were kind and advised mt so Infelt Inhad tontell you all what happened,. Following double bypass in Nov my incision opened to reveal no sternum the wires had destroyed it. The hole was 17x10 x6 cms and all we could see was my heart. I was rushed to hospital and had six months of negative vac dressings to reduce the hole. On morphine. But even 2.5 Bisoprolol played around with my head severe breathing difficulties, itching, anxiety Tiredness Drowsiness clausterphobia Lightheadedness upon standing the totall insomnia kicked in when I got home. I did not sleep for 3 nights Dr gave me tabs and over the next month I used 8 intermittently. But last sat I sat at an open window hyperventilating in a state and rang Pharmacist no Dr available. He was not sure if it was Bisoprolol but agreed cut down to 1,.25 on sun mon and see dr tues. BP on sat wasc155/52 sun 171/70 but I decided to battle on. Saw Dr Who did not believe it was bisoporol but as I did not have AF could use Levamlodipine my old drug. However my BP wa 140/60 so discontinued BP tabs and check up in 1 month.

I have had a funny day did some walking but anxious tonight about side Effects and do not want to take it again. As I do not have AF maybe by symptoms will be different to others how long will it take 2,5 taken daily take to come out of my system

Many thanks for listening

Tirnanog

4 Replies
oldestnewest

Trinanog,

First, let me applaud your courage and your bravery for all that have and are enduring. Even though you don’t have A-AFib (thank goodness), some of the drugs and procedures you’ve had may be familiar to people who have had such.

My heart goes out to you with the biggest digital-hug ever. Do you feel it? I hope so.

Hang in there. You’re stronger than when you first began. Some things are already behind you. Look forward to more healing.

What an ordeal and how scary.

I would have thought that after all you have been through the medical profession would be more supportive and informative.

Bisoprolol is a rate control drug and for some it can play havoc with their quality of life. For you it must be even more frightening if you think it was affecting you badly.

Try to rest and get some time relaxing. Try and get some more support the affects of Bisoprolol should soon be out of your system and you will know if that is what is causing your symptoms.

Pete

Blimey what a journey you have had! I think bisoprolol takes a few days to leave us ,as it is a cumulative drug,so you should be clear of it soon,Many people here report side effects even on low doses,and also that Gps are sceptical of this.Are you able to contact yiur cardiologist? I assume you are still on their books?

I hope you settle down soon,bestwishes x

Thank you all I am still battling on I have got rid of all the Bis so it is now 5 days since I took any. I did not sleep at all last night very breathless pure hyperventilation and searching the internet for something to help. I have been discharged by the cardiologist as echocardiogram was ok but remain under the care of the plastic surgeons who said the statistic for what happened was 0.05 in a 1000 and they were flying by the seat of their pants because the hole was so unusually big. It was touch and go and I elected for no resuscitation if things went wrong.

I walked for 1/4 of a mile this morning on my rollator - back on a strict low carb diet. I was pre-diabetic 2015 - dieted down from 14 st to 11 stone and blood glucose now normal with one stone to go to get BMI to 24. So sleeping is my main issue all advice welcomed big hugs to all who replied

Tirnanog

You may also like...